# SDR GTIA012320

- Difficulty date: November 5, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING FIXED FLAP VANE HAS A CRACK AT STATION XTE 206.  LOCATE AND DRILL NEW (SKIN FIXED COVER).  INSTALLED SKIN ASSEMBLIES PER SRM DC9 MD80 51-30-1.  (M)
